Top
10
Doctor insights on: Skin Rashes Cream

Share
1

1
My 3 month infant has a rash that keeps recurring after treating it with eucerin skin rash cream what could be causing the skin rash?

My 3 month infant has a rash that keeps recurring after treating it with eucerin skin rash cream what could be causing the skin rash?

Allergy: A recurrent rash may be a sign of allergy or sensitivity to foods, clothing, lotions etc. Keeping a symptom diary can help determine the cause. ...Read more

See 1 more doctor answer
Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


3

3
Dry skin on thumb so bad it split the skin. Using diaper rash cream to keep infection out. Any other tips to help w pain. Very sore?

Dry skin on thumb so bad it split the skin.  Using diaper rash cream to keep infection out.  Any other tips to help w pain. Very sore?

Diaper rash: For diaper rash keep baby's skin clean & dry. Change diaper as soon as it's soiled or wet. For healing allow baby to go without diaper for periods of time so affected area can air out. Avoid tight diapers or airtight covers over diaper. Meds your Dr. might recommend include antifungal cream (for fungus), a steroid cream (for significant inflammation) or an antibiotic (for bacterial infection.) ...Read more

See 1 more doctor answer
4

4
How do I get rid of my dry skin rashes using just OTC creams?

How do I get rid of my dry skin rashes using just OTC creams?

After you bathe...: ...Apply a good emollient lotion (any brand will do) to your skin while it is still moist, to lock in the moisture. If that doesn't solve the problem, there is more going on than just dry skin, and you will have to see a dermatologist. ...Read more

5

5
Dermatology allergic skin rash from vitamin E cream, what to do?

Dermatology allergic skin rash from vitamin E cream, what to do?

Stop the cream: try OTC hydrocortisone and if not clear in a week or two see derm for higher strength prescription to clear rash. Add antihistamine for any itching ...Read more

See 1 more doctor answer
6

6
Two, of my fingers on my right hand have become very dry small fluid filled bumps mayb blisters.. Skin cracking i used rash cream lotion what culd it b?

Two, of my fingers on my right hand have become very dry small fluid filled bumps mayb blisters.. Skin cracking i used rash cream lotion what culd it b?

Eczema: Sounds like eczema. Needs to be treated with mid to high potency steroids. Could try twice daily Hydrocortisone ointment and strict avoidance of soap, water and solvents for a few weeks. ...Read more

8

8
Is it ok to use siloderm mixi cream on new born baby 4 skin rashes n boils?

Is it ok to use siloderm mixi cream on new born baby 4 skin rashes n boils?

Siloderm mixi : This cream should not be used on your new born child . Its use can cause deafness among other severe symptoms. If child does indeed have boils he should be in the hospital receiving i.V antibiotics. See your doctor immediately for help. ...Read more

9

9
What can cause a 1 year old child to develop alergies and rashes on its skin from mosquito bites?Does any skin cream help?

What can cause a 1 year old child to develop alergies and rashes on its skin from mosquito bites?Does any skin cream help?

Mosquito bites: That's what mosquito's do - cause those huge local reactions, and in a rare person, even more widespread reactions. If i get a mosquito bite on my leg, it will often swell to the size of a small cup saucer. It's due to histamine release locally. Sometimes cool compresses to the area are helpful, but for such a large reaction, topical anti-itch meds probably won't do much. Could try oral benadryl, (diphenhydramine) . ...Read more

See 1 more doctor answer
10

10
I used fadeout cream on my face now I have bumpy texture skin and looks like I have red mark rashes on my face for days! how can I get rid of them!?

I used fadeout cream on my face now I have bumpy texture skin and looks like I have red mark rashes on my face for days! how can I get rid of them!?

Redness on face: Use a good skin cream like eucerin as. Your face is probably pretty dry. You can also try a little Hydrocortisone creme on just the red area. Over the counter steroid creame may reduce the redness which is due to inflammation. Good luck. And feel better! ...Read more

See 1 more doctor answer
Dr. John Chiu
2,559 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more